# SDR DALA2019052403212

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088849) DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT BTW BS 767 TO BS 794 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT AND FASTENERS BTW BS 767 TO BS 794 AND STR 25R AT AFT CARGO COMPARTMENT AS PER SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG #146A0081 REV. "A.
